# SDR DALA1035069855

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Mismanufactured
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CABIN BETWEEN BS 160-200, LBL 45 FLOOR SUPPORT MISDRILLED. REMOVED AND FABRICATED FLOOR SUPPORT, LOCATED AND DRILLED, TREATED AND PRIMED IAW SRM 51-30-5, 51-10-4, 51-10-2, 51-10-3 AND INSTALLED IAW SRM 51-30-5.
